MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 SENSICA UO SYSTEM

C.R. BARD, INC. (COVINGTON) -1018233 SENSICA UO SYSTEM
Catalog Number SCCS1002E
Medical Device Problem Code Volume Accuracy Problem (1675)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the sensica device was checked and there was no physical damage present.Per evaluation findings, load cell assembly needs to be replaced and ground wire replaced because the monitor kept giving incorrect urine output (uo) reading.
 
Additional Manufacturer Narrative
The reported issue was confirmed.The identified root causes is ¿software issues¿ as it was confirmed that due to certain software steps being interrupted, that uo was not being reported or calculated correctly.Furthermore, multiple contributing factors were identified for the uo accuracy issue under evaluation: ¿ambiguous ifu¿, ¿ungraceful shutdown,¿ ¿not following ifu,¿ ¿power issues,¿ ¿software anomaly assessment,¿ ¿product acquisition evaluation and integration," and ¿icu layout¿.However, all the contributing factors are correlated to the disrupting software operations particularly with relation to the power supply and ungraceful shutdowns.It was a combination of the ungraceful shutdowns that forced the software issues to be identified with increasing precedence.These issues were previously thought to be a lower risk level, but the current complaints show that this assessment was inaccurate.During evaluation, it was confirmed that the device reading was incorrect.Device was not passing load cell calibration.Load cell assembly needs to be replaced.The load cell was replaced.Completed final functional testing.Load cell passed calibration and was completed and returned.The dhr review is not required and the labeling review is not required because labeling could not have prevented this issue.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the actual/suspected device was inspected.
 
Event or Problem Description

Brand Name
SENSICA UO SYSTEM
Common Device Name
SENSICA UO SYSTEM
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key17299201
Report Number1018233-2023-05045
Device Sequence Number14409781
Product Code EXS
UDI-Device Identifier00801741219016
UDI-Public00801741219016
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSCCS1002E
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2023
Supplement Date Received by Manufacturer12/16/2023
Initial Report FDA Received Date07/11/2023
Supplement Report FDA Received Date12/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown